# SDR SIMA20140528003

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 9,844 hours, 6,294 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530003
- Part serial: MAL0665
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3402 CREW REPORTED NOSE WHEEL STEERING INOPERABLE & DECLARED EMERGENCY.  THE ACFT WAS REMOVE FROM SERVICE.  R & R THE NWS MANIFOLD IAW AMM 32-51-50. OPERATIONAL & LEAK CHECKS GOOD.  THE ACFT RETURNED TO SERVICE.
